# SDR P5CA0200713

- Difficulty date: December 14, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 53,522 hours, 10,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B14963916
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON RT WING UPPER SURFACE LEADING EDGE COVER (NU-CAP) PANEL AT WING STATION 557 & HAS 3 FEET X 6 INCHES OF EXPOSED HONEYCOMB.  REPLACEMENT PANEL INSTALLED IAW SRM 51-30-02.  FILLET SEAL APPLIED TO EDGE OF PANEL IAW SRM 51-10-06.
